Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The determination of the pairs of two-bridge knots or links with Gordian distance one


Author: Ichiro Torisu
Journal: Proc. Amer. Math. Soc. 126 (1998), 1565-1571
MSC (1991): Primary 57M25
MathSciNet review: 1425140
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We thoroughly determine the pairs of two-bridge knots or links with Gordian distance one. In addition, we examine the Gordian distance between a Montesinos knot (or link) and a two-bridge knot (or link).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M25

Retrieve articles in all journals with MSC (1991): 57M25


Additional Information

Ichiro Torisu
Affiliation: Department of Mathematics, Osaka University, Toyonaka, Osaka, 560, Japan
Email: torisu@math.sci.osaka-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04181-1
PII: S 0002-9939(98)04181-1
Received by editor(s): April 8, 1996
Received by editor(s) in revised form: October 22, 1996
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 1998 American Mathematical Society